# SDR R61A201708310645

- Difficulty date: August 12, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 23,858 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HORIZONTAL BEAM CLOSEOUT PANEL HAS SEVERAL CORROSION SPOTS.  REMOVED AND REPLACED CARGO CLOSEOUT PANEL IAW SRM 20-51-23-04, 51-23-05 AND 51-23-06.
